Blank Cover Image
 ↑ タイトル、所在を表示

Journal of mathematical sciences, the University of Tokyo

フォーマット:
雑誌
責任表示:
edited by Department of Mathematical Sciences, the University of Tokyo
巻次(年次):
Vol. 1, no. 1 (1994)-
出版情報:
Tokyo, Japan : Department of Mathematical Sciences, the University of Tokyo, 1994-
ISSN:
13405705  CiNii Articles  Webcat Plus  JAIRO
継続前誌:
Scientific papers of the College of Arts and Sciences, the University of Tokyo <AA10538733>
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics = 東京大学理学部紀要. 第1類A, 数学 <AA00697967>
書誌ID:
AA11021653
子書誌情報
Loading
所蔵情報
Loading availability information
タイトルが類似している資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

東京大学大学院数理科学研究科

東京大学大学院数理科学研究科セミナー刊行会

東京大学教養学部

College of Arts and Sciences, the University of Tokyo. Mathematics part

東京大学大学院数理科学研究科

Graduate School of Mathematical Sciences, the University of Tokyo

東京工業大学理学部数学教室

Dept. of Mathematics, Tokyo Institute of Technology

九州大学大学院数理学研究科, 九州大学大学院数理学研究院

Graduate School of Mathematics, Kyushu University

徳島大学, 徳島大学教育学部数学教室, 徳島大学工学部数学教室, 徳島大学教養部数学教室, 徳島大学総合科学部数理科学教室

Tokushima University

東京大学大学院数理科学研究科

Graduate School of Mathematical Sciences

徳島大学, 徳島大学総合科学部数理科学教室, 徳島大学工学部数学教室

University of Tokushima

東京大学教養学部

College of General Education (Kyoyo-Gakubu), University of Tokyo

埼玉大学理学部数学科, 埼玉大学大学院理工学研究科数理電子情報部門数理領域

Dept. of Mathematics, Faculty of Science, Saitama University